# SDR 97UAL900633

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Engine: Pwa PW2037
- System (JASC): 2213 · Flight Controller
- Part: Resistor
- Part number: RCR42G560KS
- Condition: Failed
- Location: Circuit Card
- Component: Collins, FCC701
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN CRUISE FL350 GOT NO LAND 3.  TRIED RIGHT AUTOPILOT, AC ROLLED HARD RIGHT.  TURNED RIGHT A-P OFF AND PUT CENTER A-P ON.  STRONG SMELL OF HOT ELECTRICAL INSULATION.  TURNED RIGHT PACK OFF, SMELL DISSIPATED.  DIVERTED TO DENVER.  *S/D*  FOUND RESISTOR BURNED UP.  REPLACED RIGHT FCC COMPUTER AND TESTED PER MM 22-11-01, TESTED OK.
